# SDR SWAA2021111529960

- Difficulty date: October 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Loose
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP DEFLECTION CONTROL RIB UPPER PANEL SUPPORT BRACKET HAS LOOSE/ELONGATED FASTENERS ; / [01] CUT OUT DAMAGE IN CONTROL RIB UPPER TAB IAW SRM 57-51-02-2R-4. CUT OUT DAMAGE IN FIXED TRAILING EDGE SUPPORT BEAM IAW SRM 57-51-02-2R-1.; [02] INSPECTED WORK ABOVE; [03] FABRICATED REPAIR DOUBLER PER SRM 57-51-02-2R-1. HEAT TREATED AND CAD PLATED ON WORK ORDER MS53146; [04] OK TO INSTALL REPAIR PARTS.; [05] REPAIRED I/B DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-4; [06] VERIFIED REPAIRED I/B DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-4; [07] REPAIRED I/B DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-4
